# SDR IPXA2025092607301

- Difficulty date: August 22, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,441 hours, 17,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960437208
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP, TOP SKIN RIB FLANGE, TWO CRACKS NOTED AT RIB 25.  ACCOMPLISHED PERMANENT REPAIR IAW EO-94891-REQ1 AND EA 300-5750-27-A4107, REV -.
